Alert archive / Alabama / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 73, NWS Birmingham, AL

June 8, 2014Bullock County, Macon County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 8, 2014, 5:21 PM CDT for Bullock County, Macon County, Alabama. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2014, 5:21 PM CDT (22:21 UTC)
Expired
Jun 8, 2014, 6:15 PM CDT
In force
54 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Bullock County, AL, Macon County, AL

The radar

The Maxwell AFB radar (KMXX), 50 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 5:27 PM CDTHAIL 1Fort Davis, ALAT BLACK BEAR FARMS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 12:49 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.4 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2014-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 68 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2014-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
68 J/kg
Mixed-layer CIN
-348 J/kg
Mixed-layer LCL
1136 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

506 
WUUS54 KBMX 082221
SVRBMX
ALC011-087-082315-
/O.NEW.KBMX.SV.W.0073.140608T2221Z-140608T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
521 PM CDT SUN JUN 8 2014

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BULLOCK COUNTY IN SOUTHEAST ALABAMA...
  SOUTHEASTERN MACON COUNTY IN SOUTHEAST ALABAMA...

* UNTIL 615 PM CDT

* AT 521 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
  SOUTHEAST OF DAVISVILLE...OR 10 MILES NORTHEAST OF UNION SPRINGS...
  AND MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MIDWAY...GUERRYTON...SEDGEFIELD...CREEK STAND AND THREE NOTCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3228 8578 3237 8552 3223 8543 3215 8543
      3214 8541 3214 8543 3202 8543 3201 8551
      3200 8551 3199 8562
TIME...MOT...LOC 2221Z 322DEG 14KT 3225 8562

$$

73
1 follow-up statement
442 
WWUS54 KBMX 082251
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
551 PM CDT SUN JUN 8 2014

ALC087-082301-
/O.CAN.KBMX.SV.W.0073.000000T0000Z-140608T2315Z/
MACON AL-
551 PM CDT SUN JUN 8 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MACON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3223 8575 3224 8544 3215 8543 3214 8541
      3214 8543 3202 8543 3201 8551 3200 8551
      3200 8557 3199 8562
TIME...MOT...LOC 2251Z 322DEG 14KT 3216 8554

$$

ALC011-082315-
/O.CON.KBMX.SV.W.0073.000000T0000Z-140608T2315Z/
BULLOCK AL-
551 PM CDT SUN JUN 8 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
BULLOCK COUNTY UNTIL 615 PM CDT...

AT 549 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR GUERRYTON...OR 6
MILES NORTH OF MIDWAY...MOVING SOUTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  MIDWAY AND THREE NOTCH.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3223 8575 3224 8544 3215 8543 3214 8541
      3214 8543 3202 8543 3201 8551 3200 8551
      3200 8557 3199 8562
TIME...MOT...LOC 2251Z 322DEG 14KT 3216 8554

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 4:16 PM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, Jun 8, 4:16 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
416 PM CDT SUN JUN 8 2014

.DISCUSSION...

IN THE LOWER LEVELS THIS SUNDAY AFTERNOON...HIGH PRESSURE EXTENDED
WESTWARD INTO THE GULF WITH A LOW PRESSURE CENTERED OVER NEW
ENGLAND. FLOW IN THE UPPER LEVELS TODAY IS SOMEWHAT ZONAL WITH A
RIDGE OVER THE GULF...BUT WITH A DECENT SHORTWAVE MOVING ACROSS
THE MID/LOWER MISSISSIPPI RIVER VALLEY THIS AFTERNOON AND HAS HELPED
WITH FOCUS/LIFT FOR TSRA ACTIVITY ALONG LINGERING BOUNDARIES
ACROSS MISSISSIPPI AND ALABAMA. THIS SHORTWAVE SHOULD CONTINUE TO
SWING TO THE EAST ACROSS TENNESSEE AS A BETTER TROUGH DIGS
SOUTHEAST OFF OF THE ROCKIES. WILL CONTINUE WITH SCATTERED POPS
TONIGHT WITH THE WAVE. ON MONDAY...THIS TROUGH SHOULD BECOME A
CLOSED OFF LOW OVER THE LOWER CENTRAL PLAINS YIELDING SOUTHWEST
FLOW OVER ALABAMA...AND CONTINUING TO EJECT SHORTWAVES ACROSS THE
AREA. WILL REMAIN IN A WET...BUILD THE ARK FLOW OVERALL. ALSO...WE
REMAIN UNSTABLE WITH THE HEAT OF THE DAY AND LOTS OF CAPE TO FEED
ANY STORMS THAT DO POP UP IN THE LATE AFTERNOON AND EARLY EVENING.

THE UPPER LOW INCHES CLOSER TO THE EAST ON TUESDAY AND WEDNESDAY.
BY WEDNESDAY...IT SHOULD BE SLIGHTLY OPEN AND ELONGATED OVER THE
MISSISSIPPI VALLEY INTO THE GREAT LAKES. PRETTY DECENT MOISTURE
AND DECENT RAIN CHANCES AS LOW GETS CLOSER. THROUGH THURSDAY...IT
CONTINUES TO SWING TO THE EAST NORTHEAST ACROSS THE EASTERN UNITED
STATES BUT BECOMES AN OPEN TROUGH ACROSS MUCH OF THE EASTERN
UNITED STATES BUT KEEPING TURBULENT FLOW AROUND CENTRAL ALABAMA
NONETHELESS. STORMS MAY NOT BE AS WIDESPREAD ON THURSDAY BETWEEN
THE WAVES...BUT CHANCES REMAIN. WE JUST CANT SEEM TO SHAKE THIS
FLOW. BY THURSDAY NIGHT INTO FRIDAY ANOTHER SHORTWAVE DEVELOPS AND
SWINGS ACROSS OVER THE WEEKEND...INCREASING RAIN CHANCES ONCE
AGAIN. WITH INCREASED POPS FOR MUCH OF THIS WEEK...TEMPERATURES
WILL ONLY BE AIDED BY THE INCREASED CLOUD COVER OR RESULTING
RAIN...BUT WILL BE STICKY AND HOT DESPITE.

08/MK

&&

.AVIATION...
18Z TAF DISCUSSION.

SCATTERED TO BROKEN CU ALREADY DEVELOPED THIS AFTERNOON. VCTS WILL
BE POSSIBLE AT ALL LOCATIONS AS WE MOVE THROUGH THE AFTERNOON
HOURS. DIFFICULT TO SAY HOW LONG CONVECTION WILL LAST BUT GIVEN
RECENT TRENDS...WILL KEEP VC WORDING INTO AT LEAST PART OF THE
EVENING HOURS. AMENDMENTS COULD BE NEEDED IF ANY ORGANIZED
CONVECTION DEVELOPS UPSTREAM. WINDS GENERALLY FROM THE SOUTHWEST
TO WEST AROUND 5 TO 10 KTS.

88

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     67  84  69  84  68 /  20  40  40  50  60
ANNISTON    69  85  70  84  69 /  20  40  30  50  60
BIRMINGHAM  71  86  72  85  70 /  30  40  40  50  60
TUSCALOOSA  72  88  73  86  70 /  50  40  30  50  60
CALERA      71  87  71  85  69 /  40  40  30  50  60
AUBURN      70  88  70  87  70 /  40  30  20  40  30
MONTGOMERY  72  91  72  89  71 /  50  30  30  40  30
TROY        71  90  71  90  70 /  50  30  20  30  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

08/88
Hazardous weather outlook, Jun 8, 1:01 PM CDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
101 PM CDT SUN JUN 8 2014

ALZ011>015-017>050-091815-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
101 PM CDT SUN JUN 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE STORMS ARE POSSIBLE ACROSS SOUTH CENTRAL ALABAMA THIS
AFTERNOON AND INTO THE EARLY MORNING. DAMAGING STRAIGHT-LINE WINDS
WILL BE THE PRIMARY THREAT. THERE IS ALSO A THREAT OF LARGE HAIL
AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, Jun 8, 3:26 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
326 PM CDT SUN JUN 8 2014

ALZ033-082100-
PERRY AL-
326 PM CDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PERRY COUNTY UNTIL 400 PM
CDT...

AT 321 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 9 MILES NORTHWEST OF MARION...MOVING SOUTHEAST AT 20
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  MARION...
  VAIDEN...
  FOLSOM...
  JUDSON COLLEGE...
  HAMBURG...

&&

LAT...LON 3266 8747 3277 8747 3282 8742 3260 8713
      3248 8729 3249 8738 3265 8751
TIME...MOT...LOC 2026Z 315DEG 15KT 3269 8742
Special weather statement, Jun 8, 3:57 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
357 PM CDT SUN JUN 8 2014

ALZ033-035-040-041-082200-
AUTAUGA AL-CHILTON AL-DALLAS AL-PERRY AL-
357 PM CDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN AUTAUGA...CENTRAL
PERRY...NORTHEASTERN DALLAS AND SOUTHWESTERN CHILTON COUNTIES UNTIL
500 PM CDT...

AT 357 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 6 MILES NORTHEAST OF MARION...MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  VALLEY GRANDE...
  PAUL M GRIST STATE PARK...
  PARNELL...
  BURNSVILLE...
  RADFORD...

&&

LAT...LON 3269 8675 3245 8683 3261 8735 3278 8729
TIME...MOT...LOC 2057Z 285DEG 20KT 3267 8721
Special weather statement, Jun 8, 3:59 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
359 PM CDT SUN JUN 8 2014

ALZ034-035-082200-
BIBB AL-CHILTON AL-
359 PM CDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHILTON AND SOUTHEASTERN
BIBB COUNTIES UNTIL 500 PM CDT...

AT 358 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR CHILTON COUNTY MOTOR SPORTS PARK...OR 10 MILES
SOUTHWEST OF JEMISON...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  JEMISON...
  CLANTON...
  CHILTON COUNTY MOTOR SPORTS PARK...
  THORSBY...
  GAP OF THE MOUNTAIN...

&&

LAT...LON 3281 8700 3298 8700 3294 8651 3293 8652
      3290 8649 3287 8648 3286 8645 3282 8646
      3275 8637 3275 8641 3271 8641 3271 8652
TIME...MOT...LOC 2059Z 279DEG 28KT 3287 8687
Special weather statement, Jun 8, 4:09 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
409 PM CDT SUN JUN 8 2014

ALZ049-050-082215-
BARBOUR AL-PIKE AL-
409 PM CDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PIKE AND WESTERN BARBOUR
COUNTIES UNTIL 515 PM CDT...

AT 409 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR ANSLEY...OR 8 MILES NORTH OF GOSHEN...MOVING EAST
AT 15 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  TROY...
  BRUNDIDGE...
  ANSLEY...
  TROY MUNICIPAL AIRPORT...
  TROY UNIVERSITY...

&&

LAT...LON 3174 8615 3178 8615 3179 8620 3189 8618
      3193 8618 3195 8579 3188 8579 3188 8566
      3191 8565 3195 8562 3170 8563
TIME...MOT...LOC 2109Z 271DEG 12KT 3184 8613
Local storm report, Jun 8, 4:34 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
434 PM CDT SUN JUN 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     HAIL             VALLEY GRANDE           32.52N 86.98W
06/08/2014  E1.75 INCH       DALLAS             AL   PUBLIC

&&

LINHARES
Local storm report, Jun 8, 4:46 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
446 PM CDT SUN JUN 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             SUMMERFIELD             32.52N 87.04W
06/08/2014  E1.75 INCH       DALLAS             AL   EMERGENCY MNGR

            AT LEAST GOLF BALL HAIL REPORTED IN SUMMERFIELD. A SWATH
            OF HAIL APPEARS LIKELY FROM SUMMERFIELD TO VALLEY GRANDE
            AND JUST EAST OF AL HWY 22.

&&

GGOGGINS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:16 PM CDTSpecial Weather StatementBMXWinston44 min
Jun 7, 7:40 PM CDTSevere Thunderstorm WarningBMXWinston50 min
Jun 7, 8:06 PM CDTSevere Thunderstorm WarningBMXMarion, Winston54 min
Jun 7, 8:27 PM CDTSevere Thunderstorm WarningBMXWalker, Winston27 min
Jun 7, 8:52 PM CDTSevere Thunderstorm WarningBMXLamar, Marion, Winston53 min
Jun 7, 9:05 PM CDTSevere Thunderstorm WarningBMXWalker, Winston55 min
Jun 7, 9:21 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar54 min
Jun 7, 9:55 PM CDTSpecial Weather StatementBMXBlount, Etowah, St. Clair65 min
Jun 7, 9:57 PM CDTAreal Flood AdvisoryBMXFayette, Lamar, Marion, Walker, Winston3 hr
Jun 7, 9:59 PM CDTSpecial Weather StatementBMXJefferson, Walker46 min
Jun 7, 10:04 PM CDTSpecial Weather StatementBMXPerry41 min
Jun 7, 10:08 PM CDTSevere Thunderstorm WarningBMXJefferson67 min
Jun 7, 10:45 PM CDTSpecial Weather StatementBMXBibb, Shelby, Tuscaloosa45 min
Jun 7, 10:48 PM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair, Shelby42 min
Jun 7, 10:55 PM CDTSpecial Weather StatementBMXCalhoun, Cherokee, Cleburne50 min
Jun 7, 11:09 PM CDTSpecial Weather StatementBMXClay, Talladega51 min
Jun 7, 11:14 PM CDTSpecial Weather StatementBMXBibb46 min
Jun 7, 11:18 PM CDTSpecial Weather StatementBMXChilton, Clay, Talladega42 min
Jun 7, 11:28 PM CDTSevere Thunderstorm WarningBMXClay, Coosa, Talladega, Tallapoosa47 min
Jun 8, 12:05 AM CDTSevere Thunderstorm WarningBMXClay, Coosa, Elmore, Randolph, Tallapoosa40 min
Jun 8, 12:08 AM CDTSpecial Weather StatementBMXChilton52 min
Jun 8, 12:24 AM CDTSevere Thunderstorm WarningBMXElmore36 min
Jun 8, 12:38 AM CDTSpecial Weather StatementBMXChambers, Lee52 min
Jun 8, 12:53 AM CDTSpecial Weather StatementBMXMacon, Montgomery52 min
Jun 8, 1:05 PM CDTSevere Thunderstorm WarningBMXPickens25 min
Jun 8, 1:28 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens, Tuscaloosa32 min
Jun 8, 1:53 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens37 min
Jun 8, 2:16 PM CDTSevere Thunderstorm WarningBMXHale, Tuscaloosa29 min
Jun 8, 2:35 PM CDTSpecial Weather StatementBMXBarbour55 min
Jun 8, 2:47 PM CDTSpecial Weather StatementBMXBibb28 min
Jun 8, 3:23 PM CDTSpecial Weather StatementBMXBibb37 min
Jun 8, 3:26 PM CDTSpecial Weather StatementBMXPerry34 min
Jun 8, 3:57 PM CDTSpecial Weather StatementBMXPerry63 min
Jun 8, 3:59 PM CDTSpecial Weather StatementBMXChilton61 min
Jun 8, 4:09 PM CDTSpecial Weather StatementBMXPike66 min
Jun 8, 4:17 PM CDTSevere Thunderstorm WarningBMXAutauga, Dallas, Perry43 min
Jun 8, 5:02 PM CDTSevere Thunderstorm WarningBMXAutauga, Dallas, Lowndes58 min
Jun 8, 6:07 PM CDTSpecial Weather StatementBMXTalladega53 min
Jun 8, 6:36 PM CDTSpecial Weather StatementBMXCoosa39 min
Jun 8, 6:40 PM CDTSpecial Weather StatementBMXDallas50 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.